Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
We prove a mean ergodic theorem for amenable discrete quantum groups. As an application, we prove a Wiener type theorem for continuous measures on compact metrizable groups.
No keywords uploaded!
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 81 downloads ] [ 0 comments ]
@inproceedings{huichi2016mean,
  title={Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups. },
  author={Huichi Huang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190822115025844530447},
  booktitle={Anal. PDE},
  volume={9},
  number={4},
  pages={893-906},
  year={2016},
}
Huichi Huang. Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups. . 2016. Vol. 9. In Anal. PDE. pp.893-906. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190822115025844530447.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved